Entire solutions of some non-linear differential equations

Approved

Classifications

MinEdu publication type
A1
Category
Artikkelit ja abstraktit
Refereed
Kyllä
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli

Publication information

OKM publication type
A1
Category
Artikkelit ja abstraktit
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli
Refereed
Kyllä

Authors of the publication

Authors
Laine, I. and Yang, C.-C.

Publication channel information

Title of journal/series
Bulletin de la societe des sciences et des lettres de lodz
ISSN (print)
0459-6854
ISSN (linking)
0459-6854
Publication forum ID
52765
Internationality
Yes

Detailed publication information

Publication year
2009
Journal/series volume number
59
Journal/series issue number
2
Page numbers
19 -23
Language of publication
English

Co-publication information

International co-publication
Yes